# SDR QXEA2022051600197

- Difficulty date: March 3, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,915 hours, 7,763 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 FIRE EXTINGUISHER PIPE INSIDE THE AFT PYLON FAIRING HAS CORROSION. REMOVED CORROSION. MATERIAL REMOVED IS .001". FOUND TO BE WITHIN LIMITS PER AMM E175 20-10-03-360-001-A PARA B TABLE 802. APPLIED BONDERITE M-CR1200 S AERO TO BARE SURFACES.
